Tsukuba Journal of Mathematics

Reflexive modules over $QF-3'$ rings

Pedro A. Guil Asensio and Jose L. Gomez Pardo

Full-text: Open access

Abstract

We characterize reflexive modules over $QF- 3^{\prime}$ rings using a linear compactness condition relative to the Lambek torsion theory, and we also give a necessary and sufficient condition for a left $QF- 3^{\prime}$ maximal quotient ring to be right $QF- 3^{\prime}$.

Article information

Source
Tsukuba J. Math., Volume 19, Number 2 (1995), 387-394.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162877

Digital Object Identifier
doi:10.21099/tkbjm/1496162877

Mathematical Reviews number (MathSciNet)
MR1366643

Zentralblatt MATH identifier
0859.16011

Citation

Pardo, Jose L. Gomez; Asensio, Pedro A. Guil. Reflexive modules over $QF-3'$ rings. Tsukuba J. Math. 19 (1995), no. 2, 387--394. doi:10.21099/tkbjm/1496162877. https://projecteuclid.org/euclid.tkbjm/1496162877


Export citation